Alert archive / Mississippi / Red Flag Warnings in 2010

Red Flag Warning 2, NWS New Orleans, LA

October 3, 20108 counties in Mississippi

NWS New Orleans, LA issued this red flag warning at Oct 3, 2010, 6:01 AM CDT for 8 counties in Mississippi. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 3, 2010, 6:01 AM CDT (11:01 UTC)
Expired
Oct 3, 2010, 7:00 PM CDT
In force
13 hr
Issued by
NWS New Orleans, LA

Counties Amite County, MS, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2010-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2010-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3451 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WWUS84 KLIX 031101
RFWLIX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
601 AM CDT SUN OCT 3 2010

...A RED FLAG WARNING IS IN EFFECT TODAY ACROSS SOUTHERN
MISSISSIPPI... 
...A FIRE WEATHER WATCH IS IN EFFECT TODAY THROUGH MONDAY ACROSS 
EAST CENTRAL LOUISIANA...AND FOR TONIGHT AND MONDAY ACROSS
SOUTHERN MISSISSIPPI. 

.A VERY DRY AIRMASS WILL REMAIN OVER THE AREA THROUGH MONDAY...
NORTH WINDS 10 TO 20 MPH WITH OCCASIONAL GUSTS TO 25 MPH ARE
EXPECTED TODAY IN CONJUNCTION WITH LOW RELATIVE HUMIDITY.

MSZ068>071-077-080>082-031915-
/O.UPG.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/
/O.NEW.KLIX.FW.W.0002.101003T1101Z-101004T0000Z/
/O.NEW.KLIX.FW.A.0003.101004T0000Z-101005T0000Z/
WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-
JACKSON-
601 AM CDT SUN OCT 3 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM THIS EVENING THROUGH MONDAY EVENING. 

VERY LITTLE RAINFALL HAS OCCURRED ACROSS SOUTH MISSISSIPPI DURING
THE PAST MONTH. DUE TO THESE DRY CONDITIONS..AN INCREASE IN FIRE
DANGER AND FIRE ACTIVITY IS POSSIBLE. OUTDOOR BURNING IS STRONGLY
DISCOURAGED. RAINFALL IS NOT EXPECTED THROUGH NEXT WEEK.

RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 25 TO 30
PERCENT RANGE DURING THE AFTERNOON HOURS TODAY AND MONDAY. IN
ADDITION...NORTHERLY WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH
ARE EXPECTED TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

LAZ046-049-031915-
/O.EXA.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/
IBERVILLE-ASCENSION-
601 AM CDT SUN OCT 3 2010

...FIRE WEATHER WATCH IN EFFECT THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT THROUGH MONDAY EVENING. 

VERY LITTLE RAINFALL HAS OCCURRED ACROSS EAST CENTRAL AND
SOUTHEAST LOUISIANA DURING THE PAST MONTH. DUE TO THESE DRY
CONDITIONS...THE LOUISIANA DEPARTMENT OF AGRICULTURE AND STATE
FIRE MARSHALL HAVE ISSUED A STATEWIDE BURN BAN. RAINFALL IS NOT
EXPECTED THROUGH NEXT WEEK.

RELATIVE HUMIDITY VALUES OF 25 TO 30 PERCENT ARE EXPECTED DURING
THE AFTERNOON HOURS TODAY AND MONDAY. IN ADDITION...NORTHERLY
WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. 

&&

$$

LAZ034>040-047-048-050-031915-
/O.CON.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-
LIVINGSTON-
601 AM CDT SUN OCT 3 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING. 

VERY LITTLE RAINFALL HAS OCCURRED ACROSS EAST CENTRAL AND
SOUTHEAST LOUISIANA DURING THE PAST MONTH. DUE TO THESE DRY
CONDITIONS...THE LOUISIANA DEPARTMENT OF AGRICULTURE AND STATE
FIRE MARSHALL HAVE ISSUED A STATEWIDE BURN BAN. RAINFALL IS NOT
EXPECTED THROUGH NEXT WEEK.

RELATIVE HUMIDITY VALUES OF 25 TO 30 PERCENT ARE EXPECTED DURING
THE AFTERNOON HOURS TODAY AND MONDAY. IN ADDITION...NORTHERLY
WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

22/TD
2 follow-up statements
012 
WWUS84 KLIX 032108
RFWLIX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
408 PM CDT SUN OCT 3 2010

...A RED FLAG WARNING IS IN EFFECT FOR THE REMAINDER OF THE
   AFTERNOON ACROSS SOUTHERN MISSISSIPPI... 
...A FIRE WEATHER WATCH IS IN EFFECT THIS AFTERNOON THROUGH MONDAY
   ACROSS EAST CENTRAL LOUISIANA...AND FOR TONIGHT AND MONDAY
   ACROSS SOUTHERN MISSISSIPPI.

.A VERY DRY AIRMASS WILL REMAIN OVER THE AREA THROUGH MONDAY...
NORTH WINDS 10 TO 15 MPH WITH OCCASIONAL GUSTS TO 20 MPH ARE
EXPECTED THROUGH THE REST OF TODAY IN CONJUNCTION WITH LOW
RELATIVE HUMIDITY.

MSZ068>071-077-080>082-040515-
/O.CON.KLIX.FW.W.0002.000000T0000Z-101004T0000Z/
/O.CON.KLIX.FW.A.0003.101004T0000Z-101005T0000Z/
WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-
JACKSON-
408 PM CDT SUN OCT 3 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
EVENING...

VERY LITTLE RAINFALL HAS OCCURRED ACROSS SOUTH MISSISSIPPI DURING
THE PAST MONTH. DUE TO THESE DRY CONDITIONS..AN INCREASE IN FIRE
DANGER AND FIRE ACTIVITY IS POSSIBLE. OUTDOOR BURNING IS STRONGLY
DISCOURAGED. RAINFALL IS NOT EXPECTED THROUGH NEXT WEEK.

RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN IN THE 25 TO 30
PERCENT RANGE FOR THE REMAINDER OF THE AFTERNOON AND MONDAY. IN
ADDITION...NORTHERLY WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH
ARE EXPECTED THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

LAZ034>040-046>050-040515-
/O.CON.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-
408 PM CDT SUN OCT 3 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

VERY LITTLE RAINFALL HAS OCCURRED ACROSS EAST CENTRAL AND
SOUTHEAST LOUISIANA DURING THE PAST MONTH. DUE TO THESE DRY
CONDITIONS...THE LOUISIANA DEPARTMENT OF AGRICULTURE AND STATE
FIRE MARSHALL HAVE ISSUED A STATEWIDE BURN BAN. RAINFALL IS NOT
EXPECTED THROUGH NEXT WEEK.

RELATIVE HUMIDITY VALUES OF 25 TO 30 PERCENT ARE EXPECTED FOR THE
REMAINDER OF THE AFTERNOON AND MONDAY. IN ADDITION...NORTHERLY
WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED THROUGH
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
968 
WWUS84 KLIX 040010
RFWLIX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
710 PM CDT SUN OCT 3 2010

...A FIRE WEATHER WATCH IS IN EFFECT THROUGH MONDAY ACROSS EAST
CENTRAL LOUISIANA AND SOUTHERN MISSISSIPPI.

.A VERY DRY AIRMASS WILL REMAIN OVER THE AREA THROUGH MONDAY...
NORTH WINDS 10 TO 15 MPH WITH OCCASIONAL GUSTS TO 20 MPH ARE
POSSIBLE ON MONDAY IN CONJUNCTION WITH LOW RELATIVE HUMIDITY.

MSZ068>071-077-080>082-040815-
/O.EXP.KLIX.FW.W.0002.000000T0000Z-101004T0000Z/
/O.CON.KLIX.FW.A.0003.000000T0000Z-101005T0000Z/
WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-
JACKSON-
710 PM CDT SUN OCT 3 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT THROUGH MONDAY EVENING. 

RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN IN THE 25 TO 30
PERCENT RANGE THROUGH MONDAY. IN ADDITION...NORTHERLY WINDS OF 10
TO 20 MPH WITH GUSTS TO 25 MPH WILL BE POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

LAZ034>040-046>050-040815-
/O.CON.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-
710 PM CDT SUN OCT 3 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

RELATIVE HUMIDITY VALUES OF 25 TO 30 PERCENT ARE EXPECTED THROUGH MONDAY.
IN ADDITION...NORTHERLY WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH
WILL BE POSSIBLE ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this red flag warning went out at Oct 3, 3:52 AM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Oct 3, 3:52 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
352 AM CDT SUN OCT 3 2010

.SYNOPSIS...
A COLD FRONT EXTENDS FROM WEST VIRGINIA SOUTHWESTWARD TO JUST
NORTH OF THE LOCAL FORECAST AREA AND THEN WESTWARD THROUGH CENTRAL
TEXAS. STRONG SURFACE HIGH PRESSURE IS CENTERED OVER WISCONSIN.

AS OF 3 AM CDT...TEMPERATURES HAD FALLEN INTO THE UPPER 50S ACROSS
THE NORTHERN HALF OF THE AREA AND INTO THE MID 60S ACROSS MUCH OF
THE SOUTHERN HALF OF THE AREA. DEW POINTS HOLDING STEADY IN THE
MID TO UPPER 40S.

&&

.DISCUSSION...
THE COLD FRONT WILL CONTINUE ITS SOUTHWARD PROGRESSION THROUGH
THE NIGHT AND SHOULD MAKE IT TO THE COAST NEAR DAYBREAK. A
REINFORCING HIGH WILL BUILD IN BEHIND THE FRONT...BRINGING WITH IT
ANOTHER SHOT OF COOL AND DRY AIR. TEMPERATURES WILL REMAIN BELOW
NORMAL FOR THE NEXT SEVERAL DAYS. OVERNIGHT LOWS TONIGHT AND
MONDAY NIGHT WILL DROP INTO THE LOW TO MID 40S ACROSS THE NORTHERN
HALF OF THE AREA...WHICH WILL THREATEN A FEW RECORDS. ACROSS THE
SOUTHERN HALF OF THE AREA...TEMPERATURES WILL NOT DROP QUITE AS
FAR...BOTTOMING OUT IN THE LOW TO MID 50S ACROSS MOST AREAS.
AFTERNOON TEMPERATURES WILL ALSO STAY BELOW NORMAL...STRUGGLING TO
REACH THE UPPER 70S IN MOST PLACES TODAY AND MONDAY.

A CUTOFF LOW FORECAST TO DEVELOP AT THE BASE OF THE EAST COAST
TROUGH ON MONDAY WILL BE SLOW TO EJECT OUT OF THE AREA. IT IS
FORECAST TO REMAIN IN PLACE THROUGH AT LEAST MIDWEEK...KEEPING THE
AREA UNDER THE INFLUENCE OF NORTHERLY OR NORTHWESTERLY FLOW. A
SLOW TRANSITION TO UPPER LEVEL RIDGING IS EXPECTED TOWARD THE END
OF THE WEEK. WITH A DRY AIR MASS IN PLACE AND NO REAL MOISTURE RETURN
EXPECTED...NO RAIN EXPECTED IN THE FORESEEABLE FUTURE.

SEE FIRE WEATHER SECTION FOR INFORMATION CONCERNING THE
DEVELOPMENT OF DANGEROUS BURNING CONDITIONS.

&&

.AVIATION...
VFR CONDITIONS WITH CLEAR SKIES AND EXCELLENT VISIBILITIES WILL
CONTINUE TO PREVAIL AT EACH OF THE TAF SITES THROUGH MONDAY.
A COLD FRONT AND ASSOCIATED SURGE OF COOLER AIR WILL CAUSE AN
INCREASE IN WINDS BEFORE SUNRISE THIS MORNING...AND THESE STRONGER
NORTH WINDS ARE LIKELY TO PERSIST WITH ONLY A SLIGHT DECREASE
EXPECTED THIS AFTERNOON. THE INLAND AIRPORTS WILL SEE WINDS DROP OFF
UNDER 10 KNOTS THIS EVENING...BUT THE SOUTH SHORE AIRPORTS OF KMSY
AND KNEW WILL SEE STRONGER WINDS 12-20 KT WITH SOME HIGHER GUSTS
THROUGH MONDAY MORNING.

&&

.MARINE...
A REINFORCING COLD FRONT IS EXPECTED TO MOVE THROUGH THE COASTAL
WATERS EARLY THIS MORNING. WINDS AHEAD OF THE COLD FRONT ARE ALREADY
AT SMALL CRAFT ADVISORY CRITERIA AS EXPECTED YESTERDAY...AND THESE
WINDS WILL LIKELY FURTHER INCREASE A FEW KNOTS RIGHT WITH THE COLD
FRONTAL PASSAGE THAT IS EXPECTED ACROSS THE LAKES BEFORE
0430...NEAR SHORE WATERS BY 0600...AND THE OFFSHORE WATERS BY
0800-0900. WOULD NOT BE SURPRISED TO SEE SOME GUSTS TO NEAR 30 KNOTS
BASED ON RADAR WINDS AT 1-2 THOUSAND FEET.

THE ONLY CHANGE TO THE SMALL CRAFT ADVISORY IS WAS TO EXTEND IT OUT
IN TIME FOR THE LAKES...SO ALL WATERS HAVE THE ADVISORY IN EFFECT
THROUGH MONDAY MORNING. NEAR SMALL CRAFT ADVISORY CONDITIONS MAY
CONTINUE RIGHT ON THROUGH MONDAY NIGHT AND TUESDAY MORNING OVER
PORTIONS OF THE COASTAL WATERS...SO THE ADVISORY MAY HAVE TO BE
EXTENDED LATER.

THE SURFACE RIDGE WILL GRADUALLY WEAKEN DURING THE MIDDLE TO LATTER
PART OF THE WEEK. WINDS AND SEAS WILL GRADUALLY SUBSIDE...AND MUCH
BETTER BOATING CONDITIONS ARE EXPECTED BY NEXT WEEKEND.

&&

.FIRE WEATHER...
A VERY DRY AIR MASS WILL CONTINUE TO BE REINFORCED BY NORTHERLY
AND NORTHWESTERLY WINDS THROUGH THE WEEK. RELATIVE HUMIDITY
WILL FALL BELOW 30 PERCENT ACROSS MUCH OF THE AREA EACH AFTERNOON
THROUGH AT LEAST MIDWEEK...WITH MONDAY AND TUESDAY FORECAST TO BE
THE DRIEST DAYS. A COLD FRONT WILL CONTINUE TO MOVE THROUGH THE
AREA EARLY THIS MORNING...RESULTING IN STRONGER WINDS TODAY.
SUSTAINED WINDS WILL PEAK NEAR 15 MPH ACROSS MOST OF THE
AREA...BUT OCCASIONAL GUSTS OF 20 TO 25 MPH WILL BE POSSIBLE. WITH
LITTLE TO NO RAINFALL OVER THE PAST FEW WEEKS AND NO PRECIPITATION
FORECAST THROUGH THE PERIOD...FUELS WILL ALSO CONTINUE TO DRY. IN
FACT...THE KEETCH-BYRAM DROUGHT INDEX HAS ALREADY RISEN ABOVE 600
ACROSS LARGE PORTIONS OF THE LOCAL FORECAST AREA. THE COMBINATION
OF LOW RELATIVE HUMIDITY...MODERATE TO STRONG WINDS AND DRY FUELS
WILL CONTINUE TO LEAD TO DANGEROUS BURNING CONDITIONS FOR AT LEAST
THE NEXT SEVERAL DAYS.

A RED FLAG WARNING IS IN EFFECT FOR SOUTHERN AND COASTAL
MISSISSIPPI THROUGH 7PM CDT THIS EVENING AND A FIRE WEATHER
WATCH IS IN EFFECT FOR THE SAME AREA FROM 7PM CDT THIS EVENING
THROUGH 7PM CDT MONDAY. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR
PORTIONS OF SOUTHEAST LOUISIANA THAT ARE GENERALLY ALONG AND NORTH
OF THE INTERSTATE 10/12 CORRIDOR THROUGH 7 PM CDT MONDAY.
ADDITIONALLY...DUE TO THESE DANGEROUS BURNING CONDITIONS...THE
LOUISIANA DEPARTMENT OF AGRICULTURE AND FORESTRY /LDAF/ HAS ISSUED
A STATE-WIDE OUTDOOR BURN BAN WHICH WILL BE IN EFFECT UNTIL
FURTHER NOTICE. FOR MORE INFORMATION...PLEASE REFER TO THE LDAF
WEBSITE AT <WWW.LDAF.STATE.LA.US>.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  42  74  43 /   0   0   0   0
BTR  78  46  76  46 /   0   0   0   0
ASD  77  46  75  46 /   0   0   0   0
MSY  78  56  74  56 /   0   0   0   0
GPT  79  47  77  50 /   0   0   0   0
PQL  77  45  75  43 /   0   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FIRE WEATHER WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...POINTE COUPEE...ST.
     HELENA...ST. TAMMANY...TANGIPAHOA...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

MS...RED FLAG WARNING UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     FIRE WEATHER WATCH FROM 7 PM SUNDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...SMALL CRAFT ADVISORY UNTIL 10 AM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
     OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&

AVIATION/MARINE...22/TD
REST OF DISCUSSION...95/DM
Hazardous weather outlook, Oct 3, 3:07 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
307 AM CDT SUN OCT 3 2010

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-040815-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
307 AM CDT SUN OCT 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT
FIRE WEATHER...
DANGEROUS BURNING CONDITIONS WILL CONTINUE ACROSS THE REGION WITH
LOW RELATIVE HUMIDITY...MODERATE TO STRONG WINDS AND DRY FUELS. A
RED FLAG WARNING IS IN EFFECT FOR SOUTHERN AND COASTAL MISSISSIPPI
THROUGH 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH IS IN EFFECT
FOR PORTIONS OF SOUTHEAST LOUISIANA THAT ARE GENERALLY ALONG AND
NORTH OF THE INTERSTATE 10 AND 12 CORRIDORS. ADDITIONALLY...THE
LOUISIANA DEPARTMENT OF AGRICULTURE AND FORESTRY HAS ISSUED A
STATE WIDE BURN BAN IN EFFECT UNTIL FURTHER NOTICE.

MARINE...
AS HIGH PRESSURE BUILDS INTO THE AREA...STRONG WINDS AND BUILDING
SEAS WILL CREATE HAZARDOUS CONDITIONS ON THE COASTAL WATERS. A
SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS AND TIDAL
LAKES THROUGH 10 AM CDT MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A FIRE WEATHER WATCH WILL REMAIN IN EFFECT THROUGH 7 PM CDT MONDAY
FOR SOUTHERN AND COASTAL MISSISSIPPI...AS WELL AS PORTIONS OF
SOUTHEAST LOUISIANA THAT ARE GENERALLY ALONG AND NORTH OF THE
INTERSTATE 10 AND 12 CORRIDORS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

95/DM

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 6:01 AM CDTFire Weather WatchLIXAmite, Hancock, Harrison, Jackson, Pearl River, Pike and 2 more25 hr

Nearby

Red Flag Warnings in Mississippi, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.